# SDR ASOA201200729

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 20,117 hours, 13,820 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT FORWARD ATTACHMENT ANGLE BETWEEN FS 349-364.  JUST RIGHT OF STR 27 IS CORRODED.  FOUND NO DAMAGE ALLOWED AT DAMAGED AREA REF SRM 53-21-23-101-003-A01.  REMOVED ATTACH ANGLE IAW SRM 51-42-06-001-001.   INSTALLED ATTACH ANGLE IAW SRM 51-42-06-001-001.
